# SDR VNAA0701005

- Difficulty date: January 14, 2007
- Submitted: January 19, 2007
- Operation: Air carrier
- Aircraft: N257PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7939
- Aircraft time: 6,201 hours, 6,271 cycles
- Engine: Ge CF343B1
- System (JASC): 2420 · AC Generation System
- Part: O-Ring
- Condition: Cracked
- Location: Nr 2 Idg
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: C

## Discrepancy

CREW REPORTED THE NR 2 GENERATOR FAILED ON TAKEOFF ROLL.  CREW ABORTED TAKEFOFF AND RETURNED TO GATE.  MAINTENANCE INSPECTED THE NR 2 IDG AND FOUND CRACKED O-RINGS AND OIL LEAKING FROM THE STANDPIPE OVERFILL.  MAINTENANCE REPLACED DAMAGED O-RINGS AND SERVICED THE OIL LEVEL IN ACCORDANCE WITH THE AIRCRAFT MAINTENANCE MANUAL.  AIRCRAFT WAS RELEASED FOR SERVICE.
